# SDR IPXA2025070336769

- Difficulty date: June 26, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 28,350 hours, 10,488 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001732
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S25R DAMAGED BETWEEN F.S.478 AND F.S 456 REPAIRED STRINGER ON BARCODE [T3F18E006XUTC] IAW  EO-94202. INSTALLED 1EA STR CLIP AT 25R STA 456 IAW SRM 51-40-02. INSTALLED SHEAR TIE AT STA 456 BETWEEN STR 24R AND STR 25R IAW SRM 51-40-02. INSTALLED SHEAR TIE STA 456 BETWEEN STR25R AND STR 26R IAW SRM 51-40-02
